MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -6MM NK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -6MM NK; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Information (3190); Insufficient Information (4580)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr's were filed for this event.Please see associated report(s): 0001825034 -2018 -10902.Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Revision for unknown reasons.No further information made available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - head.Visual examination of the returned product identified various scrapes and scratches on the outer radius of the bearing.The rim of the bearing has been dented and deformed.The head remains assembled with the bearing upon receipt.The taper of the head is lightly scratched with traces of transfer debris.Small amounts of light colored film are present on the outer radius of the head.The outer radius is also scuffed.The head rotates freely inside the bearing.The additional information does not change the outcome of the previous investigation if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
28MM DIA COCR MOD HD -6MM NK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key8107317
Report Number0001825034-2018-10903
Device Sequence Number2118827
Product Code JDI
UDI-Device Identifier00880304256507
UDI-Public(01)00880304256507(17)270210(10)061480
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163660
Device Lot Number061480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EP-200152 ACT ARTIC E1 HIP BRG LOT 588020; EP-200152 ACT ARTIC E1 HIP BRG LOT 588020
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale